# SDR QXEA200501568

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,303 hours, 12,063 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Sticking
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT 2351:  PITCH TRIM CAUTION LIGHT ILLUMINATES AFTER ENGINE START.  MAINTENANCE FOUND F/O PITCH TRIM SWITCH FLAGGED IN CDS.  FOUND TO BE STICKING.  CLEANED AND LUBED SWITCH.  CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
